# SDR SWIA2019012945465

- Difficulty date: December 5, 2018
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N907SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7511
- Aircraft time: 41,349 hours, 38,257 cycles
- System (JASC): 5751 · Ailerons
- Part: Panel
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND AILERON LOWER FIXED LEADING EDGE PANELS HAVE CHAFES. (C-CHECK) RO:01/25/2019 LT AILERON INBD LEADING EDGE PANEL REMOVED AND REPLACED WITH NEW PANEL (P/N CC670-13053-1) IAW SRM.
